# SDR DALA14003433145

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL FUSELAGE SKIN AT FRAME 34 AND STR 44.  REWORKED GOUGE IAW SRM A319 51-73-00.   FOUND WITHIN LIMITS IAW SRM A319 53-21-11.
